Choice of conditional models in bivariate survival.

Henderson, Robin and Prince, Helen (2000) Choice of conditional models in bivariate survival. Statistics in Medicine, 19 (4). pp. 563-574. ISSN 1097-0258

Full text not available from this repository.


We consider bivariate survival problems in which interest is in the conditional distribution of one survival variable given an uncensored observation of the other. The work is motivated by an analysis of time to cancer diagnosis then subsequent survival amongst a group of organ transplant recipients. The effect of conditioning is illustrated for five standard bivariate models. The consequences of adopting a misspecified marginal approach in which the conditioning variable is considered to be a fixed covariate are investigated.

Item Type: Journal Article
Journal or Publication Title: Statistics in Medicine
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19349
Deposited By: ep_ss_importer
Deposited On: 17 Nov 2008 15:11
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 06:14

Actions (login required)

View Item View Item